# SDR MASA2016061812777

- Difficulty date: June 18, 2016
- Submitted: June 19, 2016
- Operation: Air carrier
- Aircraft: N88326
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000478
- Aircraft time: 2,812 hours, 1,604 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD F/A FLASHLIGHT NOT FLASHING RED.  PLACED ON MEL.
